MAUDE Adverse Event Report: CARDINAL HEALTH 1050NPSM KCAT 3/PK 100 PK/CASE; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 1050NPSM KCAT 3/PK 100 PK/CASE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31424768
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the electrode was removed from the skin leaving behind a small 2x2cm skin abrasion which was oozing.Per additional information received, the baby had pus like fluid draining from the affected site.Initial care of a saline clean and a comfeel covering was given.The pediatrician prescribed bactroban ointment in the hospital and the baby went home fully healed.There was no medical procedure for the skin lesion.The duration of use of the electrode was for about 2 days.
 
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.

Brand Name
1050NPSM KCAT 3/PK 100 PK/CASE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key12668704
Report Number9681860-2021-00523
Device Sequence Number11802674
Product Code DRX
UDI-Device Identifier20884527005007
UDI-Public20884527005007
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/08/2022
Device Model Number31424768
Device Catalogue Number31424768
Device Lot Number101855X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;